# SDR SWAA2024031551742

- Difficulty date: February 13, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT SIDE AT AFT CARGO COMPARTMENT 2024-123920<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30; S/N: A18234369; DUE DATE: 03/NOV/24.;[02] TOOL USING RADIOMETER/PHOTOMETER P/N: XRP-3000; S/N: 1753759; DUE DATE: 12-APR-24;[03] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCORDING WITH BOEING 737-700; SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) AND (4) TO (7); BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK COMPLETED.
